Isomorphism Theorems in Generalized d−algebras

Authors

  • Muhammad Anwar Chaudhry Department of Mathematics and Statistics, Institute of Southern Punjab, Multan, Pakistan.
  • Muhammad Imran Qureshi Department of Mathematics, COMSATS University Islamabad, Vehari Campus, Vehari, Pakistan.
  • Asfand Fahad Center for Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University, Multan, Pakistan.
  • Muhammad Sajjad Bashir Department of Mathematics and Statistics, Institute of Southern Punjab, Multan, Pakistan.

Keywords:

Generalized d-algebras, Isomorphism theorems, BCH-algebras, d#-ideals. 2010 MSC: 06F35, 03G25

Abstract

We introduce the generalized d-algebras, generalized d-ideals (d∗-ideals, d#-ideals, d$-ideals) and other related notions. We also prove some properties about d-ideal, d#-ideal and results related to quotient generalized d-algebra. Through these constructions, we prove the first, second and the third isomorphism theorems for the generalized d-algebras. These developments contribute to the theory of the BCI/BCK/BCH and the generalized BCH-algebras.

Downloads

Download data is not yet available.

Downloads

Published

2021-12-31

How to Cite

Isomorphism Theorems in Generalized d−algebras. (2021). Journal of Prime Research in Mathematics, 17(2), 149 – 158. https://jprm.sms.edu.pk/index.php/jprm/article/view/180